# SDR HALA2019122300526

- Difficulty date: December 21, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8578
- Aircraft time: 3,715 hours, 727 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Fire Loop
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE LOOP -A- FAULTED ECAM  DURING APPROACH.   TROUBLESHOT IAW TAM 26-12-00-810-851-A, POST SB 26-1112.   DETECTOR CONFIRMED AND NO FAULTS NOTED ON OPERATIONAL TEST,  VISUAL INSPECTION OF DETECTORS AND HARNESS FOUND NO DEFECTS NOTED,  RESTIANCE CHECK AT DETCTOR 4001WD1 WITHING LIMITS.  OK TO CONTINUE.
